MathSciNet Relay Station
MathSciNet bibliographic data
MR1937428 (2003h:34066) 34C10
Meng, Fanwei; Mingarelli, Angelo B. Oscillation of linear Hamiltonian systems. Proc. Amer. Math. Soc. 131 (2003), no. 3, 897–904.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement